# SDR AALA20110518TUL06

- Difficulty date: May 18, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N647AM
- Make and model: Boeing 757223
- Aircraft serial: 24605
- Aircraft time: 61,965 hours, 21,232 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT FRAME STATION 430 STRINGER 15 RIGHT MEASURES .182 DEEP AND EXCEEDS THE .125 LIMIT SET BY SRM 53-00-01-1A 1 DETAIL III.  INSTALLED REPLACEMENT STRINGER SECTION AND SPLICE PER SRM 53-00-01-2R 1.  INSTALLED DOUBLER AND SHIM PER SRM 53-00-01-2R 2, AND EA B757- 53-016953.
